Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I am a Male 27 year old, have been suffering from Acne Conglobata since my teenage years. I was on Accutane last year for 3 weeks, and then I stopped it.

Day 1 to 16

I started again on 12 Aug 2011 30mg per day. I weigh 85 kg. I know its a low dose for my weight. I want to keep accutane side effects to minimum so I asked my dermatologist to give me low dose. I had tiredness and slight migraine during first two weeks. Now I don't feel any more tiredness or head aches.

Day 17:

For past few days, I am experiencing lower back-pain. I never had before. Is it serious?. Also, I had dry lips only on second week. My lips are not dry now. Is accutane working ?. My triglyceride level shot up from 163 to 220 in two weeks of 30 mg per day. Is it normal?.

I started having oats meal and lot of fruits. Hopefully my tg will stay within 220.

Share this post


Link to post
Share on other sites
I am a Male 27 year old, have been suffering from Acne Conglobata since my teenage years. I was on Accutane last year for 3 weeks, and then I stopped it.

Day 1 to 16

I started again on 12 Aug 2011 30mg per day. I weigh 85 kg. I know its a low dose for my weight. I want to keep accutane side effects to minimum so I asked my dermatologist to give me low dose. I had tiredness and slight migraine during first two weeks. Now I don't feel any more tiredness or head aches.

Day 17:

For past few days, I am experiencing lower back-pain. I never had before. Is it serious?. Also, I had dry lips only on second week. My lips are not dry now. Is accutane working ?. My triglyceride level shot up from 163 to 220 in two weeks of 30 mg per day. Is it normal?.

I started having oats meal and lot of fruits. Hopefully my tg will stay within 220.

Hey I have been on accutane for about 49 days and the first month I was only on 20mg, now on 40. I'm 17 and male. Anyways I've been also experiencing the back pain/soreness sometimes even my feet feel a little sore for no reason. I've also experienced slight headaches and the dry lips. Nosebleeds have been annoying too. Ive heard that for some people the medication starts working about the third month but it can vary, I had quite a lot of acne on my back and about 95% of it is completely gone. My face is still improving and I'm hoping that it gets better soon. I don't have an answer for your triglyceride levels but eat healthy and try taking a fish oil supplement? These are said to improve it and I've even heard of them helping joint pain. I hope the back/joint pain goes away soon as our bodies get used to the medication. I hope I could help ya out a little!

-Janski

Share this post


Link to post
Share on other sites

Thanks lot for your reply Janski. I am not worried about short term back pain, though it annoys me. I am concerned about long term side effects.

I am almost on raw food diet now. I hope this would control my triglyceride level. I would try fish oil too. Thanks for your suggetsion :)

Share this post


Link to post
Share on other sites

No problem! The long term side effects worry me too, I'm not totally sure what to expect after I finish taking accutane. I hope to god that nothing happens to my health that stays with me after I'm done taking the medication. Every time I went online to research accutane some scary things come up, I almost considered quitting after just a month! I've learned to not worry so much and to have faith in my dermatologist, but it's always in the back of my mind if accutane is worth the risks. I guess I'll find out after it's over.

Share this post


Link to post
Share on other sites

Week 8:

My doctor upped my dose to 40 mg from 30 mg yesterday. But still its under 0.5 mg / per kg. My lips are not dry anymore. It was dry till last week.

I am bit worried. Even on 40 mg, my lips are not dry, is it normal?. I am completely feeling normal. No side effects at all. My face is little bit oily now.

Has anyone experienced this?. I am not sure whether accutane works or not. Can anyone comment on this?.

Share this post


Link to post
Share on other sites

Week 8:

My doctor upped my dose to 40 mg from 30 mg yesterday. But still its under 0.5 mg / per kg. My lips are not dry anymore. It was dry till last week.

I am bit worried. Even on 40 mg, my lips are not dry, is it normal?. I am completely feeling normal. No side effects at all. My face is little bit oily now.

Has anyone experienced this?. I am not sure whether accutane works or not. Can anyone comment on this?.

Share this post


Link to post
Share on other sites

Week 8:

My doctor upped my dose to 40 mg from 30 mg yesterday. But still its under 0.5 mg / per kg. My lips are not dry anymore. It was dry till last week.

I am bit worried. Even on 40 mg, my lips are not dry, is it normal?. I am completely feeling normal. No side effects at all. My face is little bit oily now.

Has anyone experienced this?. I am not sure whether accutane works or not. Can anyone comment on this?.

You are on a pretty low dose given your body weight. As far as I know, lower doses have a higher rate of acne recurrence. Did he not want to bump you up to 60mgs or 80mgs? It seems like that is where you should be.

Just because you do not have dry lips yet does not mean Accutane is not working. Although dry lips is a VERY common side effect, not everyone gets them.

Share this post


Link to post
Share on other sites

I am finishing my 0.5 mg/ kg dose ( 40 mg daily) by this month end. I am bit worried about acne recurrence, though I didn't get any new acne since past two months. Also, I have been on accuntane since past 6 months, recently I am experiencing slight headaches.

Should I necessarily complete cumulative 120 mg * bodyweight in Kg?. then I have to take 40 mg per day for another 2.5 months.

Has anyone taken 0.5 mg / kg and acne didn't relapse?.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×